One, two and three times log n/n for paths in a complete graph with random weights
1999 (English)In: COMBINATORICS PROBABILITY & COMPUTING, Vol. 8, no 4, 347-361 p.Article in journal (Other scientific) Published
Consider the minimal weights of paths between two points in a complete graph K-n with random weights on the edges, the weights being, for instance, uniformly distributed. It is shown that, asymptotically, this is log n/n for two given points, that the max
Place, publisher, year, edition, pages
CAMBRIDGE UNIV PRESS , 1999. Vol. 8, no 4, 347-361 p.
IdentifiersURN: urn:nbn:se:uu:diva-26940OAI: oai:DiVA.org:uu-26940DiVA: diva2:54834
Addresses: Janson S, Uppsala Univ, Dept Math, POB 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.2008-10-172008-10-172011-01-14